Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

SU(2)/U(1) Dynamical System
Authors

E. Ahmed
A. El-Misiery
Journal / Anthology

International Journal of Theoretical Physics
Year: 1994
Volume: 33
Issue: 8
Page range: 1681-1686
Description

The SU(2)/U(1) dynamical system is defined and its dynamics are studied. It is shown to be chaotic in a certain range of parameters. Links corresponding to the cycles of Su(2)/U(1) are studied.
Subject

*Mathematics > Calculus and Analysis > Dynamical Systems